# SDR HALA2023051000173

- Difficulty date: January 18, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 37,943 hours, 6,089 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 393 HAL 393 EXPERIENCED SEVERE TURBULENCE EVENT WHICH CAUSED DAMAGE TO THE WALLS AND CEILINGS OF LAV H (L53) AND LAV V (L81) (REFERENCE ER/A 605060-14 FOR TIME LIMITED REPAIRS). THE OEM FOR BOTH DISCREPANT LAVATORIES IS DIEHL AVIATION. DIEHL PROVIDED TN-TK0295 ISSUE 04 TO PERMANENTLY REPAIR THE DAMAGE TO LAVATORY L53 AND L81 AND AIRBUS PROVIDED RDAF APPROVAL. SECTION I OF THIS ER/A GIVES INSTRUCTIONS TO PERMANENTLY REPAIR DAMAGE LAV H (L53) AND LAV V (L81) BASED ON THE SUBJECT DIEHL TN REPAIR SCHEME. CORRECTIVE ACTION: ASSOCIATED ER/A CHANGED FROM 14-605060 TO 14-605061. REF ER/A 605061-14AD. (2588446)
